Skip to main content Accessibility help
×
×
Home

ON THE LOOMIS–SIKORSKI THEOREM FOR MV-ALGEBRAS WITH INTERNAL STATE

  • A. DI NOLA (a1), A. DVUREČENSKIJ (a2) and A. LETTIERI (a3)

Abstract

In Flaminio and Montagna [‘An algebraic approach to states on MV-algebras’, in: Fuzzy Logic 2, Proc. 5th EUSFLAT Conference, Ostrava, 11–14 September 2007 (ed. V. Novák) (Universitas Ostraviensis, Ostrava, 2007), Vol. II, pp. 201–206; ‘MV-algebras with internal states and probabilistic fuzzy logic’, Internat. J. Approx. Reason.50 (2009), 138–152], the authors introduced MV-algebras with an internal state, called state MV-algebras. (The letters MV stand for multi-valued.) In Di Nola and Dvurečenskij [‘State-morphism MV-algebras’, Ann. Pure Appl. Logic161 (2009), 161–173], a stronger version of state MV-algebras, called state-morphism MV-algebras, was defined. In this paper, we present the Loomis–Sikorski theorem for σ-complete MV-algebras with a σ-complete state-morphism-operator, showing that every such MV-algebra is aσ-homomorphic image of a tribe of functions with an internal state induced by a function where all the MV-operations are defined by points.

    • Send article to Kindle

      To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      ON THE LOOMIS–SIKORSKI THEOREM FOR MV-ALGEBRAS WITH INTERNAL STATE
      Available formats
      ×

      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Dropbox.

      ON THE LOOMIS–SIKORSKI THEOREM FOR MV-ALGEBRAS WITH INTERNAL STATE
      Available formats
      ×

      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Google Drive.

      ON THE LOOMIS–SIKORSKI THEOREM FOR MV-ALGEBRAS WITH INTERNAL STATE
      Available formats
      ×

Copyright

Corresponding author

For correspondence; e-mail: dvurecen@mat.savba.sk

Footnotes

Hide All

This research was supported by the Center of Excellence SAS—Quantum Technologies, ERDF OP R & D Projects CE QUTE ITMS 26240120009 and meta-QUTE ITMS 26240120022, the grant VEGA No. 2/0032/09 SAV, by the Slovak Research and Development Agency under the contract APVV-0071-06, Bratislava, and by the Slovak-Italian project SK-IT 0016-08.

Footnotes

References

Hide All
[1]Barbieri, G. and Weber, H., ‘Measures on clans and on MV-algebras’, in: Handbook of Measure Theory, Vol. II (ed. Pap, E.) (Elsevier Science, Amsterdam, 2002), pp. 911945.
[2]Buhagiar, D., Chetcuti, E. and Dvurečenskij, A., ‘Loomis–Sikorski representation of monotone σ-complete effect algebras’, Fuzzy Sets and Systems 157 (2006), 683690.
[3]Chang, C. C., ‘Algebraic analysis of many-valued logics’, Trans. Amer. Math. Soc. 88 (1958), 467490.
[4]Cignoli, R., D’Ottaviano, I. M. L. and Mundici, D., Algebraic Foundations of Many-valued Reasoning (Kluwer Academic Publishers, Dordrecht, 1998).
[5]Di Nola, A. and Dvurečenskij, A., ‘State-morphism MV-algebras’, Ann. Pure Appl. Logic 161 (2009), 161173.
[6]Di Nola, A. and Dvurečenskij, A., ‘On some classes of state-morphism MV-algebras’, Math. Slovaca 59 (2009), 517534.
[7]Di Nola, A., Dvurečenskij, A. and Lettieri, A., ‘On varieties of MV-algebras with internal states’, Internat. J. Approx. Reason. 51 (2010), 680694.
[8]Di Nola, A., Dvurečenskij, A. and Lettieri, A., ‘Erratum state-morphism MV-algebras’, Ann. Pure Appl. Logic 161 (2010), 16051607, Ann. Pure Appl. Logic 161 (2009), 161–173.
[9]Dvurečenskij, A., ‘Loomis–Sikorski theorem for σ-complete MV-algebras and -groups’, J. Aust. Math. Soc. Ser. A 68 (2000), 261277.
[10]Dvurečenskij, A., ‘States on pseudo-effect algebras with general comparability’, Kybernetika (Prague) 40 (2004), 397420.
[11]Dvurečenskij, A. and Kalmbach, G., ‘States on pseudo MV-algebras and the hull-kernel topology’, Atti Semin. Mat. Fis. Univ. Modena Reggio Emilia 50 (2002), 131146.
[12]Dvurečenskij, A. and Pulmannová, S., New Trends in Quantum Structures (Kluwer Academic Publishers, Dordrecht, 2000).
[13]Dvurečenskij, A. and Rachůnek, J., ‘On Riečan and Bosbach states for bounded non-commutative Rℓ-monoids’, Math. Slovaca 56 (2006), 487500.
[14]Flaminio, T. and Montagna, F., ‘An algebraic approach to states on MV-algebras’, in: Fuzzy Logic 2, Proc. 5th EUSFLAT Conference, Ostrava, 11–14 September 2007 (ed. V. Novák) (Universitas Ostraviensis, Ostrava, 2007), Vol. II, pp. 201–206.
[15]Flaminio, T. and Montagna, F., ‘MV-algebras with internal states and probabilistic fuzzy logic’, Internat. J. Approx. Reason. 50 (2009), 138152.
[16]Georgescu, G., ‘Bosbach states on fuzzy structures’, Soft Computing 8 (2004), 217230.
[17]Goodearl, K. R., Partially Ordered Abelian Groups with Interpolation, Mathematical Surveys and Monographs, 20 (American Mathematical Society, Providence, RI, 1986).
[18]Jakubík, J., ‘On complete MV-algebras’, Czechoslovak Math. J. 45(120) (1995), 473480.
[19]Kroupa, T., ‘Every state on semisimple MV-algebra is integral’, Fuzzy Sets and Systems 157 (2006), 27712782.
[20]Kühr, J. and Mundici, D., ‘De Finetti theorem and Borel states in [0,1]-valued algebraic logic’, Internat. J. Approx. Reason. 46 (2007), 605616.
[21]Kuratowski, K., Topology I (Mir, Moskva, 1966) (in Russian).
[22]Loomis, L. H., ‘On the representation of σ-complete Boolean algebras’, Bull. Amer. Math. Soc. 53 (1947), 757760.
[23]Mundici, D., ‘Interpretation of AF C *-algebras in Łukasiewicz sentential calculus’, J. Funct. Anal. 65 (1986), 1563.
[24]Mundici, D., ‘Averaging the truth-value in Łukasiewicz logic’, Studia Logica 55 (1995), 113127.
[25]Mundici, D., ‘Tensor products and the Loomis–Sikorski theorem for MV-algebras’, Adv. Appl. Math. 22 (1999), 227248.
[26]Panti, G., ‘Invariant measures in free MV-algebras’, Comm. Algebra 36 (2008), 28492861.
[27]Riečan, B., ‘On the probability on BL-algebras’, Acta Math. Nitra 4 (2000), 313.
[28]Riečan, B. and Mundici, D., ‘Probability on MV-algebras’, in: Handbook of Measure Theory, Vol. II (ed. Pap, E.) (Elsevier Science, Amsterdam, 2002), pp. 869909.
[29]Sikorski, R., ‘On the representation of Boolean algebras as fields of sets’, Fund. Math. 35 (1948), 247256.
[30]Sikorski, R., Boolean Algebras, 2nd edn, Ergebnisse der Mathematik und ihrer Grenzgebiete, Folge 2, 25 (Springer, Berlin–Göttingen–Heidelberg, 1964).
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Australian Mathematical Society
  • ISSN: 1446-7887
  • EISSN: 1446-8107
  • URL: /core/journals/journal-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords

MSC classification

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed